Show simple item record

AuthorMugnolo, Deliodc.contributor.author
AuthorBobrowski, Adamdc.contributor.author
Date of accession2019-11-13T08:47:14Zdc.date.accessioned
Available in OPARU since2019-11-13T08:47:14Zdc.date.available
Date of first publication2013dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordMethod of imagesdc.subject
KeywordStrongly-continuous semigroupdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHCosine familydc.subject.lcsh
LCSHDifferential operatorsdc.subject.lcsh
LCSHIntegral equationsdc.subject.lcsh
TitleOn moments-preserving cosine families and semigroups in C[0, 1]dc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2013source.volume
Source - Issue18source.issue
Source - Year2013source.year
Source - From page101source.fromPage
Source - To page115source.toPage
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record